# SDR AALA20141024005

- Difficulty date: October 22, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N398AN
- Make and model: Boeing 767323
- Aircraft serial: 29605
- Aircraft time: 62,230 hours, 10,016 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L973 FWD RT OVERWING ESCAPE PATH LIGHT LENS BROKEN.  R & R LIGHT ASSEMBLY L973.  OPERATIONS CHECKED NORMAL.
